By Topic

Stationary solutions of nonlinear systems disturbed by Markovian noise

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
W. Rumelin ; Universität Bremen, Bremen, West Germany

For nonlinear dynamical systems disturbed by a stationary and ergodic Markov process we show that the solution itself is stationary and ergodic, if the undisturbed system has some sort of attraction. These results are applied to Liénard's equation with disturbed parameters.

Published in:

IEEE Transactions on Automatic Control  (Volume:28 ,  Issue: 2 )